# SDR UPS803965

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754930
- Condition: Corroded
- Location: Bs 1200/1205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, CORR. ON T-FITTINGS, NR 5, FS 1205 AND FS 1200 AND  NR 4 FS 1195, LONGERON 33R.  REPLACED PER SRM 53-2-0 AND SRM 51-1-20D.
